# SDR IPXA2015052389350

- Difficulty date: May 22, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N343UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37945
- Aircraft time: 10,145 hours, 3,524 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591E
- Part serial: 732591E
- Condition: Failed
- Location: Equip Cooling
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOP, ELECTRICAL BURNING ODOR IN COCKPIT, NOT ABLE TO IDENTIFY, RAN ALL ELECTRICAL SYS, CHECKED EQUIP COOLING, IN ALL MODES, HYD-ELEC/RAN FOR 30 MIN, COULD NOT DUPLICATE.  FOUND FWD COOLING FAN INOPERATIVE.  REPLACED.  REF AMM 21-58-06, PHG 401.
